Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 637242, 10 pages
http://dx.doi.org/10.1155/2014/637242
Research Article

Periodic Solutions of Second Order Nonlinear Difference Equations with Singular -Laplacian Operator

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 10 April 2014; Accepted 29 June 2014; Published 10 July 2014

Academic Editor: Irena Rachůnková

Copyright © 2014 Ruyun Ma and Yanqiong Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Grenier, Classical Mechanics-Point Particles and Relativity, Springer, Berlin, Germany, 2004.
  2. E. H. Hutten, “Relativistic (non-linear) oscillator,” Nature, vol. 205, p. 892, 1965. View at Google Scholar
  3. L. A. MacColl, “Theory of the relativistic oscillator,” American Journal of Physics, vol. 25, pp. 535–538, 1957. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. D. Hai, K. Schmitt, and R. Shivaji, “Positive solutions of quasilinear boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 217, no. 2, pp. 672–686, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Bereanu and J. Mawhin, “Existence and multiplicity results for some nonlinear problems with singular ϕ-Laplacian,” Journal of Differential Equations, vol. 243, no. 2, pp. 536–557, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. C. Bereanu, D. Gheorghe, and M. Zamora, “Periodic solutions for singular perturbations of the singular φ-Laplacian operator,” Communications in Contemporary Mathematics, vol. 15, no. 4, 1250063, 22 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Bereanu, D. Gheorghe, and M. Zamora, “Non-resonant boundary value problems with singular ϕ-Laplacian operators,” Nonlinear Differential Equations and Applications, vol. 20, no. 3, pp. 1365–1377, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. C. Bereanu, P. Jebelean, and P. J. Torres, “Positive radial solutions for Dirichlet problems with mean curvature operators in Minkowski space,” Journal of Functional Analysis, vol. 264, no. 1, pp. 270–287, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. G. Kelley and A. C. Peterson, Difference Equations: An Introduction with Applications, Academic Press, New York, NY, USA, 1991.
  10. R. P. Agarwal, Difference Equations and Inequalities, Marcel Dekker, New York, NY. USA, 2nd edition, 2000. View at MathSciNet
  11. C. Bereanu and J. Mawhin, “Existence and multiplicity results for nonlinear second order difference equations with Dirichlet boundary conditions,” Mathematica Bohemica, vol. 131, no. 2, pp. 145–160, 2006. View at Google Scholar · View at MathSciNet
  12. C. Bereanu and J. Mawhin, “Boundary value problems for second-order nonlinear difference equations with discrete ϕ-Laplacian and singular ϕ,” Journal of Difference Equations and Applications, vol. 14, no. 10-11, pp. 1099–1118, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. C. Bereanu and H. B. Thompson, “Periodic solutions of second order nonlinear difference equations with discrete ϕ-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 330, no. 2, pp. 1002–1015, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. Ma, Y. Lu, and T. Chen, “Existence of one-signed solutions of discrete second-order periodic boundary value problems,” Abstract and Applied Analysis, vol. 2012, Article ID 437912, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. R. Ma and Y. Lu, “Positive periodic solutions of second-order difference equations with weak singularities,” Advances in Difference Equations, vol. 2012, article 90, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. Lu and R. Ma, “On positive periodic solutions of second-order difference equations with attractive-repulsive singularities,” Advances in Difference Equations, vol. 2012, article 186, 9 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. Lu and R. Ma, “Reverse-order lower and upper functions for periodic problems of second-order singular difference equations,” Abstract and Applied Analysis, vol. 2013, Article ID 176465, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. R. P. Agarwal and P. J. Y. Wong, Advanced Topics in Difference Equations, vol. 404 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997. View at Publisher · View at Google Scholar · View at MathSciNet